| Model Number |
10MM TENDON STRIPPER BLADE |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Three unpackaged ar-2385-10 blades were received for investigation.Functional testing with an ar-2383 identified that none of the three blades were able to be fitted in place.Each of the blades was also noted to be warped and scuffed, most likely as a result of attempts to fit them into place along the handle instrument.Refer to (b)(4) for further details.
Event or Problem Description
It was reported that during a quad tendon anterior cruciate ligament reconstruction the knife (10mm, ar-2385-10) will not fit on the quad handle instrument (ar-2383).With a lot of force the knife will go on the inserter and also to get it off the handle is not easy.No part of the device broke off.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.